# SDR AALA202511181446

- Difficulty date: November 12, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 69,556 hours, 28,965 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bumper Block
- Part number: 141A62081
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD ENTRY DOOR ON AFT DOOR FRAME ROLLER GUIDE FITTING HAS WEAR MARK. REMOVED AND REPLACED NEW BUMPER AT FORWARD ENTRY DOOR ON AFT DOOR FRAME ROLLER GUIDE FITTING. PER B737NG SRM 51-40--02-OG AND IPC 52-11-00-12.
